MAUDE Adverse Event Report: COVIDIEN TRI-STAPLE 2.0; STAPLE, IMPLANTABLE

COVIDIEN TRI-STAPLE 2.0; STAPLE, IMPLANTABLE
Model Number SIG60AMT
Medical Device Problem Codes Retraction Problem (1536); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a laparoscopic procedure, the device partially fired, became lodged on the specimen, and became stuck, requiring removal by cutting it out of the patient¿s body.These complications led to an extended surgical time.The issue was resolved by resecting and re-stapling using a new reload, pli40 medtronic's initial evaluation of the incident device found that several millimeters of material were found to be sheared from the distal end of the firing rod.Pli50: medtronic's initial evaluation of the incident device found , the incomplete retraction could be traced to the damage to the firing rod of returned adapter.Pli60: medtronic's initial evaluation of the incident device found , the incomplete retraction could be traced to the damage to the firing rod of returned adapter.Pli70: medtronic's initial evaluation of the incident device found , the incomplete retraction could be traced to the damage to the firing rod of returned adapter.
 
Additional Manufacturer Narrative
D10 concomitant products : egia60amt - egia60amt egia 60 artic med thick sulu - lot# unknown sigphandle - sig power sigphandle handle - sn: unknown sigadaptstnd - sig power sigadaptstnd linear adapter - sn: (b)(6); sigadaptshort - sig power sigadaptshort lin short adapt - sn: (b)(6); sig30ctav - tri 2.0 sig30ctav (b)(4) ct vsclr 12mm - lot# n4e1903y sig30ctav - tri 2.0 sig30ctav (b)(4) ct vsclr 12mm - lot# n4e1903y.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3.Evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.No information re garding the specific customer issue that occurred with the device was available.Upon examination of the sample, it was found that the retraction was incomplete.The most likely cause was not traced to the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TRI-STAPLE 2.0
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN
sabanetas industrial park
ponce PR 00716 4401
Manufacturer (Section G)
COVIDIEN
sabanetas industrial park
ponce PR 00716 4401
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24724057
Report Number2647580-2026-00858
Device Sequence Number16035134
Product Code GDW
UDI-Device Identifier10884521808973
UDI-Public(01)10884521808973(17)261130(10)P1M0570(20)01
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K202864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIG60AMT
Device Catalogue NumberSIG60AMT
Device Lot NumberP1M0570
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer07/03/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexUnknown